# SDR UPS05844577

- Difficulty date: May 2, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 75,404 hours, 29,175 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 5649028
- Part serial: 942179
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE: C3, A/C BAY L30R AT APPROX STA 38 TO STA 58 DOME NUTS UNDER LONGERON HAVE CORROSION OUT OF LIMITS AT ATTACH INTERNAL DOUBLER.  R & R INTERNAL DOUBLER AT STA 38-58 L31R AND 2 EA LONGERONS AT STA 8 TO 70 L27R AND L30R IAW SRM 51-1-21 AND 51-1-20D.
